# SDR AALA20071503

- Difficulty date: August 7, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Engine: Ge CFM56*
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, E, J
- Precautionary procedure: A

## Discrepancy

MEM INFLIGHT T1227/07AUG BNA TO DFW - CREW REPORTED NUMBER ONE ENGINE VIBRATIONS AND ENGINE GAS TEMPERATURE INTO RED.  REDUCED ENGINE TO IDLE AND LANDED MEM WITHOUT INCIDENT.  FOUND NUMBER ONE ENGINE SUSTAINED HEAT DAMAGE.  REPLACED NR 1 ENGINE ON 07 AUG AT MEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
